# SDR GTIA2021041235680

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 30,013 hours, 13,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecu
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 11000 ' WE GOT A STRONG ODOR OF  DIRTY SOCK  I SWITCHED OFF PACK 1 AND THE ODOR RAPIDLY DISSAPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
